4 weeks on my time of year?

I've been on my term for 4 weeks now. I've have 5 heavy days, not within a row. Occasional cramps, but other than that I discern fine. It has be light to moderate for 23 of the end 28 days.

I'm 21, had my time for 8 years. This is the first time it has be irregular. I am not on birth control and I am a virgin (i.e. not caused by STD/miscarriage).

When should I verbs and/or see a doctor?

Answer:
Four weeks on and no cessation has be investigated by agynaecologist. It could be middle-of-the-road and due to a change surrounded by the biological clock in your body, especially due to stress or some of the drugs. But after the other causes may be contained by Blood, in the Uterus and Endocrinological.
Anaemia can be one of the cause, uterine fibroids could be the second and even some ovarian cysts can be the cause.
Then a redeploy in the harmonal level can be also implicated. Finally one has to rule out some local pathology within the cervix or the cervical canal.
The best entry is to have yourself examined by a gynaecologist.
Now Please net an appointment today
you need to turn to Dr=probably need a D&C=good luck
you should turn see a doctor right now that cant be ordinary
Well, since there's no chance that it's an STD or miscarriage, you don't call for to be too worried yet. However, it is a huge inconvenience and could head to worse problems later on. I'd see a doctor presently if I were you.
As soon as possible!
I agree near the others. Go to the doctor ASAP.
You should see a doctor now! 4 weeks on your term, if you havent ever had this problem back, is not normal. they may involve to put you on the pill to regulate it.
See your doctor it not normal your body is going through some sort of variation.And your way to babyish for that to be happening short a reason.
Hi nearby,
Make an appointment asap.
It could be a lot of things, including fibroids, and endometriosis, most of them aren't too worrisome or difficult to deal next to medically. See your OB/GYN.
See a Dr. now.
Hi, sorry to hear you are have difficulty. I had my time of year for 9 weeks and I went to see my doctor and he said the probable motive was surprise surprise hormones. If it is making you verbs which it sounds like it is move about and see your doctor. I know it can be embarrassing but if you do it immediately you can put your mind at rest.
You should start worrying NOW and see the doctor immediately.

[By the road, you said, "you are a virgin (i.e. not caused by STD/miscarriage)". Do you have a sneaking suspicion that virginity means not have STDs or pregnancies or miscarriages? If so, then you are wrong. Virginity manner you NEVER had sexual intercourse. Once you HAVE sexual intercouse (means access of vegina by a male organ) later you lose your virginity then and in that.]
YES! The same thing happen to me!! I am married with childen. My term was other light and no stomach-ache. well come to find out I have fibroids! DEF, see a doc this way you will know what's untried going on with your body, and can fiddle with the changes as they come.
Yes, as others said, dance see the gyno right away - it can take up to a month or so to capture a gyno appointment, so the earlier you bring in it, the better.

I actually a short time ago had duplicate thing crop up to me about a month or so ago. I bleed particularly heavy for something like a week, then it be very flimsy for the next 2 or 3 weeks - more approaching spotting - then slightly heavier (kept going fund and forth) for about another week. I be freaking out! Anyways, the day of my appointment finally come, and my result was that I be hormonally imbalanced. The doctor put me on a hormone pill to stop the bleeding, and recommended birth control to control any future unexpected bleeding (even if your not sexual active, you can be on birth control). Have you be stressed out lately? I had be - financially and mentally.

It could also be cysts or fibroids, all of which necessitate to be treated. Since your not sexually active, it's more than likey not an STD, but better not dangerous than sorry, so get checked out, and set your mind at alleviate. I completely understand the stress you must be foreboding!

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Serious question about bleeding from a tampon...?
  • Please HELP!?
  • I get a bit itchy after using?
  • My last question?
  • Please help..?
  • Its been six weeks since i stopped birth control Combined contraceptive pill, still no period, is this normal?
  • Sex hurts...?
  • Late Period, odour?
  • Help I'm a 22 year old woman and I am getting facial hair!!?
  • Does the IUD have a side effect of yeast infections like the pill?
  • How to stop sweating so much?
  • Is there something wrong if my periods continue to be between 45 and 60 days apart?
  • I am 43 and have always had regular periods!But in the last 2 months they have been coming every 2 weeks!?